# SDR SWIA201024478

- Difficulty date: June 30, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 18,800 hours, 15,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 47637
- Condition: Discharged
- Location: Cabin
- Part time: 13,449 hours, 10,413 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNEE LEVEL EMERGENCY EXIT LIGHT AT GALLEY SERVICE DOOR INOP.  (FLT 6330)  REPLACED BATTERY CHARGER AND BATTERY PACK.  P/N: AD-2013-1A, S/N OFF: 47637.
